Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Two-generator free Kleinian groups and hyperbolic displacements

İlker S Yüce

Algebraic & Geometric Topology 14 (2014) 3141–3184
Bibliography
1 I Agol, Tameness of hyperbolic $3$–manifolds, arXiv:math/0405568
2 I Agol, M Culler, P B Shalen, Singular surfaces, mod $2$ homology, and hyperbolic volume, I, Trans. Amer. Math. Soc. 362 (2010) 3463 MR2601597
3 J W Anderson, R D Canary, M Culler, P B Shalen, Free Kleinian groups and volumes of hyperbolic $3$–manifolds, J. Differential Geom. 43 (1996) 738 MR1412683
4 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
5 M Culler, S Hersonsky, P B Shalen, The first Betti number of the smallest closed hyperbolic $3$–manifold, Topology 37 (1998) 805 MR1607748
6 M Culler, P B Shalen, Paradoxical decompositions, $2$–generator Kleinian groups, and volumes of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 5 (1992) 231 MR1135928
7 M Culler, P B Shalen, Betti numbers and injectivity radii, Proc. Amer. Math. Soc. 137 (2009) 3919 MR2529901
8 M Culler, P B Shalen, Margulis numbers for Haken manifolds, Israel J. Math. 190 (2012) 445 MR2956250
9 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009) 1157 MR2525782
10 D Gabai, R Meyerhoff, P Milley, Mom technology and volumes of hyperbolic $3$–manifolds, Comment. Math. Helv. 86 (2011) 145 MR2745279
11 A Marden, The geometry of finitely generated Kleinian groups, Ann. of Math. 99 (1974) 383 MR0349992
12 P Milley, Minimum volume hyperbolic $3$–manifolds, J. Topol. 2 (2009) 181 MR2499442
13 P J Nicholls, The ergodic theory of discrete groups, London Math. Soc. Lecture Note Series 143, Cambridge Univ. Press (1989) MR1041575
14 S J Patterson, Lectures on measures on limit sets of Kleinian groups, from: "Fundamentals of hyperbolic geometry: Selected expositions" (editors R D Canary, D Epstein, A Marden), London Math. Soc. Lecture Note Ser. 328, Cambridge Univ. Press (2006) 291 MR2235713
15 D Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. (1979) 171 MR556586
16 D Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 465 MR624833